MathSciNet Relay Station
MathSciNet bibliographic data
MR224979 (37 #578) 35.30 (55.00)
Sweeney, W. J. "The $\delta $-Poincaré estimate''. Pacific J. Math. 20 1967 559–570.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement